# SDR FDEA201102170588

- Difficulty date: February 17, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 62,212 hours, 11,931 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 5-70 X=8.5 SEAT TRACK FOUND CORRODED.  SEAT TRACK REPAIRED AS PER SRM 53-00-52 FIGURE 201 REVISION 45 REPAIR 1 FROM STATION 5-0 TO STATION 5-83 X= 8.5.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
